# SDR ASMF2014061706007

- Difficulty date: April 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 36,439 hours, 17,758 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, BURNING ODOR WITH NO EVIDENCE OF SMOKE WAS DETECTED IN PAX CABIN.  PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56 & FIM 21-00 TASK 806 PROCEDURE, DETECTING MONITOR BURNED, SO THE ENTERTAINMENT SYS WAS DEFERRED IAW NEF 07-23-01 CAT D.
